# SDR VTZA95240

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CAD6R12S3SF80
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

IAD/ROA - FLT 6499 - DURING CLIMB-OUT AT 1250 HRS ON 7-31-95, RETURNED TO IAD DUE TO THE LT OIL TEMPERATURE BEING ERRATIC.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE OIL TEMP BULB CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
